# SDR GTIA2022081836594

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 13,916 hours, 6,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE NEED SERVICE (L1, L1, R2)-SERVICED DOOR ASSIST BOTTE (L1, L2, R2) IAW AMM 52-10-00. OPS CHECK GOOD
